# SDR CA031218008

- Difficulty date: December 12, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 63,538 hours
- Engine: Pwa JT8D17
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 69378535
- Condition: Broken
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALK AROUND, MAINTENANCE FOUND THE RT OB FOREFLAP OB LINK BROKEN. MAINTENANCE REPLACED THE FOREFLAP AND AIRCRAFT RETURNED TO SERVICE. CAUSE UNKNOWN. WILL UPDATE IF ADDITIONAL INFORMATION AVAILABLE.
